# SDR GAIA9872

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94226
- Make and model: Cvac 240D
- Aircraft serial: 48
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Hyd Line
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 184 - INBOUND TO PIT, THE MAIN LANDING GEAR WAS SELECTED TO THE DOWN POSITION THE CREW GOT A MOMENTARY SAFE THEN UNSAFE INDICATION ON THE MLG DOWN AND LOCKED LIGHTS.  ATC WAS NOTIFIED EMERGENCY WAS DECLARED.  THE MLG WAS CYCLED UP AND DOWN RESULTING IN A SAFE INDICATION OF DOWN AND LOCKED.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION FOUND AIR HAD BEEN TRAPPED IN THE HYDRAULIC SYSTEM CAUSING A FALSE READING ON THE HYDRAULIC SIGHT GAUGE, THE HYDRAULIC SYSTEM WAS SERVICED, AN OPERATIONAL CHECK OF THE HYDRAULIC SYSTEM WAS PERFORMED NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
